# SDR DALA2023031401845

- Difficulty date: March 9, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 43,186 hours, 29,871 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FWD PASSENGER DOOR STAIRWELL INTERNAL STRUCTURE IN REF NRC 2060-1001. SUMMARY OF NRC 00572: CORROSION LEVEL 2. FWD PASSENGER DOOR STAIRWELL WAS REPLACED WITH SERVICEABLE STAIRWELL PER B717-200 AMM 52-63-01. TOOL USED CALIBRATED STD DUE DATE 25MAY23. (LP #2663000)
